# SDR ALG2003F218A

- Difficulty date: January 15, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 6410 · Tail Rotor Blades
- Part: Plug
- Part number: 7610105101041
- Part serial: A13700683X
- Condition: Debonded
- Location: Tail Rotor Blade
- Part time: 13,065 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE MAINTENANCE INSPECTION.  SPAR ELLIPTICAL PLUG 100 PERCENT DEBONDED.  NEW PLUG INSTALLED AT MFG O AND R 12-26-00 AT COMPONENT TOTAL TIME 11978.5.
